# SDR 2022FA0000676

- Difficulty date: November 8, 2022
- Submitted: November 8, 2022
- Operation: General aviation
- Aircraft: N2244B
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970009
- Aircraft time: 7,541 hours, 7,541 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: SFA2325
- Part serial: UNK
- Condition: Cracked
- Location: Lt Mlg
- Part time: 843 hours, 843 cycles
- Component: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LH MLG ACTUATOR ATTACH POINT BROKEN (ACTUATOR BODY END).
